Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Classes of Summable Functions and their Fourier Series

W. H. Young
Proceedings of the Royal Society of London. Series A, Containing Papers of a Mathematical and Physical Character
Vol. 87, No. 594 (Aug. 21, 1912), pp. 225-229
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/93236
Page Count: 5
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Classes of Summable Functions and their Fourier Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229